Numerical treatment for first order neutral delay differential equations using spline functions

M. M. Khader and S. T. Mohamed

Abstract


In this article, we introduce a new technique to find an approximate solution for first order neutral delay differential equations. This technique depends on approximate the solution using the spline functions expansion. Special attention is given to study the error estimation and the convergence of the proposed method. Also, the stability of the technique is presented. The numerical results are compared with the conventional approximate method, variational iteration method.

 


Full Text: PDF

Published: 2012-07-01

How to Cite this Article:

M. M. Khader and S. T. Mohamed, Numerical treatment for first order neutral delay differential equations using spline functions, Engineering Mathematics Letters, Vol 1 (2012), 32-43

Copyright © 2012 M. M. Khader and S. T. Mohamed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Engineering Mathematics Letters

ISSN 2049-9337

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.